Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tetanus shot side effects

I recently received a tetanus shot when I accidentally sat on a chair with a screw sticking out. Now I have a VERY painful lump in the same arm I received the shot but in the armpit area. Should I take Penicillin and is this related to the shot ?
Asked On : Sun, 1 May 2011
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Dear,after any injection like vaccines the local reaction at the site or in the surrounding area can happen.If you have got pain and redness over the area please visit your doctor for diagnosis and then take any antibiotics.You can take analgesics which suits you for pain.please visit your doctor.bye.
Answered: Sun, 1 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor